MathSciNet Relay Station
MathSciNet bibliographic data
MR2158410 (2006d:37009) 37A30 (28D05)
Ziegler, T. A non-conventional ergodic theorem for a nilsystem. Ergodic Theory Dynam. Systems 25 (2005), no. 4, 1357–1370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement